# SDR SIMA20141005006

- Difficulty date: October 5, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 9,994 hours, 6,383 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERS & OTBD FLIGHT SPOILERS ON EICAS.  SPOILER OPERATIONS CHECKED GOOD IAW 27-61-05 AMM.  NO SPOILERS MSG ON MTX.
